Proper holomorphic embeddings of finitely connected planar domains into ℂ^{$n$}

Irena Majcen Mathematisches Institut, Alpeneggstrasse 22, Bern, Switzerland

Differential Geometry Geometric Analysis and Geometric Topology Statistics Theory and Methods mathscidoc:1701.10012

Arkiv for Matematik, 51, (2), 329-343, 2012.1
In this paper we consider proper holomorphic embeddings of finitely connected planar domains into ℂ^{$n$}that approximate given proper embeddings on smooth curves. As a side result we obtain a tool for approximating a $\mathcal{C}^{\infty}$ diffeomorphism on a polynomially convex set in ℂ^{$n$}by an automorphism of ℂ^{$n$}that satisfies some additional properties along a real embedded curve.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:35 uploaded by arkivadmin ] [ 235 downloads ] [ 0 comments ]
@inproceedings{irena2012proper,
  title={Proper holomorphic embeddings of finitely connected planar domains into ℂ^{$n$}},
  author={Irena Majcen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203635680748045},
  booktitle={Arkiv for Matematik},
  volume={51},
  number={2},
  pages={329-343},
  year={2012},
}
Irena Majcen. Proper holomorphic embeddings of finitely connected planar domains into ℂ^{$n$}. 2012. Vol. 51. In Arkiv for Matematik. pp.329-343. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203635680748045.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved